MathSciNet Relay Station
MathSciNet bibliographic data
MR2418317 65M99 (35Q53)
Zou, L.; Zong, Z.; Wang, Z.; He, L. Solving the discrete KdV equation with homotopy analysis method. Phys. Lett. A 370 (2007), no. 3-4, 287–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement